MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER
Catalog Number 5833690
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, videos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided dialysis catheter placement procedure by using hemostar haemodialysis catheter.It was reported that prior to the procedure, it was noted that the introducer needle allegedly had a leak.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the sample was not returned for evaluation, one video was provided and reviewed.The video shows the complete view of introducer needle attached to the liquid filled syringe.Physician was flushing the needle.Leak was noted from the needle hub near the canula while flushing.However, crack/break was not visible in the video.Therefore, the investigation is confirmed for the reported needle leak issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient prepped for an ultrasound-guided dialysis catheter placement procedure using a hemostar hemodialysis catheter.It was reported that prior to the procedure, it was noted that the introducer needle allegedly had a leak.The procedure was completed using another device.There was no patient contact.

Brand Name
HEMOSTAR
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24301889
Report Number3006260740-2026-00718
Device Sequence Number17450075
Product Code MSD
UDI-Device Identifier00801741013386
UDI-Public(01)00801741013386(11)240913(17)260630(10)REJU2989
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number5833690
Device Lot NumberREJU2989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown